A. Douik and B. Hassibi, Manifold optimization over the set of doubly stochastic matrices, IEEE Trans. Signal Process., 67(22) (2019), 5761-5774.
 D. Hug and W. Weil, A Course on Convex Geometry, University of Karlsruhe 2011.
 C.K. Li, B.S. Tam and N.K. Tsing, Linear maps preserving permutation and stochastic matrices, Linear Algebra Appl., 341 (2002), 5-22.
 A.W. Marshall, I. Olkin and B.C. Arnold, Inequalities, Theory of Majorization and Its Applications, 2nd ed., Springer, NewYork, 2011.
 B. Mourad, On lie theoretic approach to general doubly stochastic matrices and applications, Linear Multilinear Algebra, 52(2) (2013), 99-113.
 M. Murray, Some Notes on Differential Geometry, University of Adelaide July 20, 2009.